# SDR ASAA2013032394815

- Difficulty date: March 23, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 6546434370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP CHAFED.  ACFT GROUNDED.  REPAIRED RT INBD AFT FLAP IAW SRM 51-70-10.
